User menu

Critical-point Theory and Nonlinear Differential-equations

Bibliographic reference Mawhin, Jean. Critical-point Theory and Nonlinear Differential-equations. In: Lecture Notes in Mathematics, Vol. 1192, p. 49-58 (1986)
Permanent URL http://hdl.handle.net/2078.1/54012
  1. Ahmad S., Lazer A., Paul J., , 10.1512/iumj.1976.25.25074
  2. A.CAPOZZI, D.FORTUNATO and A.SALVATORE, Periodic solutions of Lagrangian systems with bounded potential, to appear.
  3. Dancer E. N., On the use of asymptotics in nonlinear boundary value problems, 10.1007/bf01765151
  4. Ekeland Ivar, Nonconvex minimization problems, 10.1090/s0273-0979-1979-14595-6
  5. Hamel Georg, �ber erzwungene Schwingungen bei endlichen Amplituden, 10.1007/bf01458566
  6. Hammerstein A., Nichtlineare Integralgleichungen nebst Anwendungen, 10.1007/bf02547519
  7. D.LUPO and S.SOLIMINI, A note on a resonance problem, Proc. Royal Soc. Edinburgh, Ser. A, to appear.
  8. Mawhin J, Willem M, Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations, 10.1016/0022-0396(84)90180-3
  9. Mawhin J., Willem M., Variational methods and boundary value problems for vector second order differential equations and applications to the pendulum equation, Lecture Notes in Mathematics (1984) ISBN:9783540139034 p.181-192, 10.1007/bfb0101500
  10. J.MAWHIN and M.WILLEM, Critical points of convex perturbations of some indefinite quadratic forms and semi-linear boundary value problems at resonance, Ann. Inst. H. Poincaré, Analyse non-linéaire, to appear.
  11. J.MAWHIN and M.WILLEM, "Critical Point Theory and Hamiltonian Systems", in preparation.
  12. Palais Richard S., Critical point theory and the minimax principle, 10.1090/pspum/015/0264712
  13. Pucci Patrizia, Serrin James, Extensions of the mountain pass theorem, 10.1016/0022-1236(84)90072-7
  14. Pucci Patrizia, Serrin James, A mountain pass theorem, 10.1016/0022-0396(85)90125-1
  15. P. RABINOWITZ, Some minimax theorems and applications to nonlinear partial differential equations, in "Nonlinear Analysis, a volume dedicated to E.H.Rothe", Academic Press, New York, 1978, 161–178.
  16. S.SOLIMINI, On the solvability of some elliptic partial differential equations with the linear part at resonance, to appear.
  17. Ward J.R., A boundary value problem with a periodic nonlinearity, 10.1016/0362-546x(86)90047-7
  18. M. WILLEM, Oscillations forcées de systèmes hamiltoniens, Publ. Sémin. Analyse non linéaire Univ. Besançon, 1981.